# SDR 99UAL900159

- Difficulty date: March 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Door
- Condition: Not Latched
- Location: Lt Slide Door
- Stage of operation: NR
- Nature of condition: J, W
- Precautionary procedure: A

## Discrepancy

RETURNED TO BOS DUE TO LEFT OVERWING SLIDE DOOR INDICATION. *S/D* INSPECTED PER MM 25-65-00 AND FOUND SLIDE DOOR AFT LATCH NOT LOCKED.  RESET ROUND CRANK HANDLE AND SLIDE DOOR LATCHES PER MM 25-65-00.
